# SDR IPXA09157256

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TAIL BALL FITTING SKIN DAMAGED STR 44L.  REPAIRED PER EO A300-5330-33155-D.
